# SDR WX0A2022090974238

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N240NV
- Make and model: Airbus A320-214
- Aircraft serial: 1208
- Aircraft time: 52,016 hours, 36,029 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 803888
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L2,R2 EMERGENCY LIGHTS INOP AFTER POWER REMOVED FROM AIRCRAFT. / REMOVED AND REPLACED DEU FIN # 13WL BATTERY AND OPS CKD GOOD PER AMM 33-51-38-400-001-A"
